# SDR ASOA20141212369

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 27,818 hours, 21,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528566001
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  RT OMEGA BEAM CORRODED BTW FRAMES 59-61.  REPAIRED  IAW EC5310-01473.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
